Curvature bounded conjugate symmetric statistical structures with complete metric

2019
journal article
article
4
cris.lastimport.wos2024-04-09T19:46:38Z
dc.abstract.enIn the paper two important theorems about complete affine spheres are generalized to the case of statistical structures on abstract manifolds. The assumption about constant sectional curvature is replaced by the assumption that the curvature satisfies some inequalities.pl
dc.affiliationWydział Matematyki i Informatyki : Instytut Matematykipl
dc.contributor.authorOpozda, Barbara - 131177 pl
dc.date.accessioned2020-01-13T09:47:45Z
dc.date.available2020-01-13T09:47:45Z
dc.date.issued2019pl
dc.date.openaccess0
dc.description.accesstimew momencie opublikowania
dc.description.number4pl
dc.description.physical687-702pl
dc.description.versionostateczna wersja wydawcy
dc.description.volume55pl
dc.identifier.doi10.1007/s10455-019-09647-ypl
dc.identifier.eissn1572-9060pl
dc.identifier.issn0232-704Xpl
dc.identifier.projectROD UJ / OPpl
dc.identifier.urihttps://ruj.uj.edu.pl/xmlui/handle/item/130549
dc.languageengpl
dc.language.containerengpl
dc.rightsUdzielam licencji. Uznanie autorstwa 4.0 Międzynarodowa*
dc.rights.licenceCC-BY
dc.rights.urihttp://creativecommons.org/licenses/by/4.0/legalcode.pl*
dc.share.typeinne
dc.subject.enaffine spherepl
dc.subject.enconjugate symmetric statistical structurepl
dc.subject.ensectional ∇-curvaturepl
dc.subject.endifferential inequalitypl
dc.subtypeArticlepl
dc.titleCurvature bounded conjugate symmetric statistical structures with complete metricpl
dc.title.journalAnnals of Global Analysis and Geometrypl
dc.typeJournalArticlepl
dspace.entity.typePublication
cris.lastimport.wos
2024-04-09T19:46:38Z
dc.abstract.enpl
In the paper two important theorems about complete affine spheres are generalized to the case of statistical structures on abstract manifolds. The assumption about constant sectional curvature is replaced by the assumption that the curvature satisfies some inequalities.
dc.affiliationpl
Wydział Matematyki i Informatyki : Instytut Matematyki
dc.contributor.authorpl
Opozda, Barbara - 131177
dc.date.accessioned
2020-01-13T09:47:45Z
dc.date.available
2020-01-13T09:47:45Z
dc.date.issuedpl
2019
dc.date.openaccess
0
dc.description.accesstime
w momencie opublikowania
dc.description.numberpl
4
dc.description.physicalpl
687-702
dc.description.version
ostateczna wersja wydawcy
dc.description.volumepl
55
dc.identifier.doipl
10.1007/s10455-019-09647-y
dc.identifier.eissnpl
1572-9060
dc.identifier.issnpl
0232-704X
dc.identifier.projectpl
ROD UJ / OP
dc.identifier.uri
https://ruj.uj.edu.pl/xmlui/handle/item/130549
dc.languagepl
eng
dc.language.containerpl
eng
dc.rights*
Udzielam licencji. Uznanie autorstwa 4.0 Międzynarodowa
dc.rights.licence
CC-BY
dc.rights.uri*
http://creativecommons.org/licenses/by/4.0/legalcode.pl
dc.share.type
inne
dc.subject.enpl
affine sphere
dc.subject.enpl
conjugate symmetric statistical structure
dc.subject.enpl
sectional ∇-curvature
dc.subject.enpl
differential inequality
dc.subtypepl
Article
dc.titlepl
Curvature bounded conjugate symmetric statistical structures with complete metric
dc.title.journalpl
Annals of Global Analysis and Geometry
dc.typepl
JournalArticle
dspace.entity.type
Publication
Affiliations

* The migration of download and view statistics prior to the date of April 8, 2024 is in progress.

Views
14
Views per month
Views per city
Des Moines
5
Ashburn
2
Wroclaw
2
Chandler
1
Dublin
1
North Vancouver
1
Downloads
opozda_curvature_bounded_conjugate_symmetrical_2019.pdf
1